1
TITLE: POLYNOMIALS WHOSE ROOTS ARE THE DIFFERENCES OF THE ROOTS OF A GIVEN POLYNOMIAL  Full Text
AUTHORS: Facas Vicente, MA; José Vitória;
PUBLISHED: 2025, SOURCE: Journal of Mathematical Sciences (United States)
INDEXED IN: Scopus CrossRef
2
3
TITLE: Hepatic Vascular Disorders: From Diagnosis to Interventional Radiology
AUTHORS: Donato, Paulo; Facas, Joao; Alves, Filipe Caseiro;
PUBLISHED: 2022, SOURCE: SEMINARS IN ULTRASOUND CT AND MRI, VOLUME: 43, ISSUE: 6
INDEXED IN: Scopus WOS
4
TITLE: Projection of a point onto the intersection of spheres in linear varieties  Full Text
AUTHORS: Caseiro, R ; Vicente, MAF; Vitoria, J;
PUBLISHED: 2021, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 610
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
5
TITLE: Projection method and the distance between two linear varieties  Full Text
AUTHORS: Caseiro, R ; Vicente, MAF; Vitoria, J;
PUBLISHED: 2019, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 563
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
6
TITLE: DISTANCE BETWEEN LINEAR VARIETIES IN Rn. APPLICATION OF AN (IN)EQUALITY BY (FAN-TODD) BEESACK
AUTHORS: Facas A F Vicente; José Vitória; Fernando M.L. Martins ; Costa, Cecília ; Pedro Tadeu;
PUBLISHED: 2018, SOURCE: Far East Journal of Mathematical Sciences (FJMS), VOLUME: 109, ISSUE: 1
INDEXED IN: CrossRef
IN MY: ORCID
7
TITLE: BEST APPROXIMATION PAIR OF TWO SKEW LINES VIA AN ANDERSON-DUFFIN FORMULA
AUTHORS: Facas A F Vicente; Cecília Costa; Fernando Martins; Patrícia Beite; Fernando M.L. Martins ;
PUBLISHED: 2018, SOURCE: Far East Journal of Mathematical Sciences (FJMS), VOLUME: 109, ISSUE: 1
INDEXED IN: CrossRef
IN MY: ORCID
8
TITLE: WEIGHTED INTERPOLATION POLYNOMIAL ON 3 DIMENSIONAL ERROR GRIDS ON THE CONTEXT OF COORDINATE MEASURING MACHINES CALIBRATIONS
AUTHORS: Facas A F Vicente;
PUBLISHED: 2018, SOURCE: Far East Journal of Mathematical Sciences (FJMS), VOLUME: 109, ISSUE: 2
INDEXED IN: CrossRef
IN MY: ORCID
9
TITLE: Optimal pair of two linear varieties  Full Text
AUTHORS: Goncalves, A; Facas Vicente, MA; Vitoria, J;
PUBLISHED: 2015, SOURCE: Applied Mathematical Sciences, VOLUME: 9, ISSUE: 9-12
INDEXED IN: Scopus CrossRef
IN MY: ORCID
10
TITLE: Euclidean distance between two linear varieties  Full Text
AUTHORS: Vicente, MAF; Goncalves, A; Vitoria, J;
PUBLISHED: 2014, SOURCE: Applied Mathematical Sciences, VOLUME: 8, ISSUE: 21-22
INDEXED IN: Scopus CrossRef
IN MY: ORCID
Page 1 of 2. Total results: 17.